Controllability results for impulsive differential systems with finite delay
- Department of Mathematics, Muthayammal College of Arts & Science, Rasipuram- 637408, Tamil Nadu, India.
M. Mallika Arjunan
- Department of Mathematics, Karunya University, Karunya Nagar, Coimbatore- 641 114, Tamil Nadu, India.
This paper establishes some sufficient conditions for controllability of impulsive functional differential equations with finite delay in a Banach space. The results are obtained by using the measures of noncompactness
and Monch fixed point theorem. Particularly, we do not assume the compactness of the evolution system.
Finally, an example is provided to illustrate the theory.
Share and Cite
S. Selvi, M. Mallika Arjunan, Controllability results for impulsive differential systems with finite delay, Journal of Nonlinear Sciences and Applications, 5 (2012), no. 3, 206--219
Selvi S., Arjunan M. Mallika, Controllability results for impulsive differential systems with finite delay. J. Nonlinear Sci. Appl. (2012); 5(3):206--219
Selvi, S., Arjunan, M. Mallika. "Controllability results for impulsive differential systems with finite delay." Journal of Nonlinear Sciences and Applications, 5, no. 3 (2012): 206--219
- Impulsive differential equations
- Measures of noncompactness
- Semigroup theory
- Fixed point.
A. Anguraj, M. Mallika Arjunan, Existence and uniqueness of mild and classical solutions of impulsive evolution equations, Electron J. Differential Equations, 111 (2005), 1-8.
A. Anguraj, M. Mallika Arjunan, Existence results for an impulsive neutral integro-differential equations in Banach spaces, Nonlinear Stud., 16(1) (2009), 33-48.
D. D. Bainov, P. S. Simeonov, Impulsive Differential Equations: Periodic Solutions and Applications, Longman Scientific and Technical Group, England (1993)
J. Banas, K. Goebel , Measure of Noncompactness in Banach Spaces, in: Lecture Notes in Pure and Applied Matyenath, Marcel Dekker, New York (1980)
M. Benchohra, J. Henderson, S. K. Ntouyas , Existence results for impulsive multivalued semilinear neutral functional inclusions in Banach spaces , J. Math. Anal. Appl., 263 (2001), 763-780.
L. Chen, G. Li , Approximate controllability of impulsive differential equations with nonlocal conditions, Int. J. Nonlinear Sci., 10 (2010), 438-446.
Z. Fan, Impulsive problems for semilinear differential equations with nonlocal conditions, Nonlinear Anal., 72 (2010), 1104-1109.
Z. Fan, G. Li , Existence results for semilinear differential equations with nonlocal and impulsive conditions, J. Funct. Anal., 258 (2010), 1709-1727.
E. Hernandez, M. Pierri, G. Goncalves, Existence results for an impulsive abstract partial differential equation with state-dependent delay, Comput. Math. Appl., 52 (2006), 411-420.
E. Hernandez, M. Rabello, H. Henriaquez, Existence of solutions for impulsive partial neutral functional differential equations, J. Math. Anal. Appl., 331 (2007), 1135-1158.
S. Ji, G. Li, M. Wang, Controllability of impulsive differential systems with nonlocal conditions, Appl.Math. Comput., 217 (2011), 6981-6989.
S. Ji, S. Wen, Nonlocal cauchy problem for Impulsive differential equations in Banach spaces, Int. J. Nonlinear Sci., 10 (2010), 88-95.
M. Kamenskii, V. Obukhovskii, P. Zecca, Condensing Multivalued Maps and Semilinear Differential Inclusions in Banach Spaces, De Gruyter, (2001)
V. Lakshmikantham, D. D. Bainov, P. S. Simeonov, Theory of Impulsive Differential Equations, World Scientific, Singapore (1989)
M. Li, M. Wang, F. Zhang, Controllability of impulsive functional differential systems in Banach spaces, Chaos, Solitons and Fractals, 29 (2006), 175-181.
H. Monch, Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces, Nonlinear Anal., 4 (1980), 985-999.
V. Obukhovski, P. Zecca, Controllability for systems governed by semilinear differential inclusions in a Banach space with a noncompact semigroup, Nonlinear Anal., 70 (2009), 3424-3436.
A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Newyork (1983)
B. Radhakrishnan, K. Balachandran, Controllability of impulsive neutral functional evolution integrodifferential systems with infinite delay, Nonlinear Anal., 5 (2011), 655-670.
A. M. Samoilenko, N. A. Perestyuk, Impulsive Differential Equations, World Scientific, Singapore (1995)
C. Travis, G. Webb, Existence and stability for partial functional differential equations, Trans. Amer. Math. Soc., 200 (1974), 395-418.
G. Webb, An abstract semilinear Volterra integrodifferential equations, Proc. Amer. Math. Soc., 69 (1978), 255- 260.
R. Ye, Existence of solutions for impulsive partial neutral functional differential equation with infinite delay , Nonlinear Anal., 73 (2010), 155-162.